Search the Community
Showing results for tags 'baclofen'.
Found 1 result
I am a 65 year old recovering female alcoholic with history of amphetamines, hallucinogenics, cocaine and cannabis. I have not used any of these substances for 34 years. In recovery, I went into a full-blown four week unrelenting panic attack in 1985 three years sober, and was put on pamelor for the first time for depression and was given ativan PRN for panic disorder. When prozac came out, I was switched to that in 1988 and was on prozac for 8-9 years. I got off prozac and was put on the newer SNRIs off and on for the next ten years, the usual ones, as each new brand arrived on the market.I had a round with wellbutrin in 2004. By that time, I was diagnosed as bipolar, not depressed, and started on topomax and then lamictal, taking the topomax on and off. I was on this combo until 2012 . By this time my ativan was long gone and I was given klonopin BID for breakthrough bipolar symptoms. I developed tinnitus and severe dystonic style muscle spasms in my hands and feet. I had these spasms hit me full body twice and the pain was unreal. I went to Lahey clinic regarding this and was placed on baclofen 10mg BID. I was sick of all this and this last spring was able to get off everything for the first time. Don't ask me how I detoxed as I have no idea, just kept the klonopin for PRN and with that in place went for it. HOWEVER, I was diagnosed with bone on bone arthritis simultaneously with fibro and I was off and running again. I went back on lamictal and klonopin and the.When I reported back to the fibro doc he was upset and me titrate 50 mg a week one week at a time for a total of three weeks. This was in November and when it was all done I flipped into all the detox symptoms. That was when I looked online and found out what was happening. He reluctantly put me back on 50 mg for one week and then gave me 25 mg pills til I see him Jan 17. I was supposed to drop from the 50 mg to 25 mg lyrica two days ago but was really frightened read somewhere about splitting the pills for a slower titration. I did that and yesterday was my second day on 37.5 mg gram. I still am feeling horrible, shaking, anxiety, crying spells, feeling crazy, all the garbage along with horrible nightmares along with anger and agitated too. Unfortunately, I will not have enough of the 25 mg pills to do a 10% titration and I doubt this doc will write another prescription for the lyrica. I also have to deal with getting off the tramadol next and he is the doc for this one. I am sure he will be uncooperative with this also. My psych nurse is willing to prescribe neurontin if it will help. I am still on 100 mg lamictal and 0.5 klonopin every day. I am still taking baclofen when my body says it needs it. Any and all suggestions and support would be a welcome relief. My husband is no support and my mother keeps calling via facetime from Florida three times a day to "chat" and I have to rally up as she is elderly. Just to add to the mix this week, I also have a funeral on Saturday as my brother-in-law died (too young) and this is an already unpleasant situation because of family dysfunction. I apologize for the long post but want you to know me straight up and need as much help as you can offer. I'm sure I've left some out.. Regards, Ro